# SDR WX0A2022070674140

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 49,761 hours, 33,857 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 864886
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MID L/H (11WL) EMERGENCY LIGHT BATTERY PACK DISPLAYS FAILED ON EMERGENCY LIGHT TEST / REMOVED AND REPLACED MID L/H (11WL) EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-38-000-002-A AND 33-51-38-400-002-A  OPS CHECK GOOD."
